Elbour, A. and Afkir, F. and Sabiri, M. (2020) Some properties of almost L-weakly and almost M-weakly compact operators. Positivity, 24 (1). pp. 141-149.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....


In this paper, we investigate necessary and sufficient conditions under which compact operators between Banach lattices must be almost L-weakly compact (resp. almost M-weakly compact). Mainly, it is proved that if X is a non zero Banach space then every compact operator T: X→ E (resp. T: E→ X) is almost L-weakly compact (resp. almost M-weakly compact) if and only if the norm on E (resp. E′) is order continuous. Moreover, we present some interesting connections between almost L-weakly compact and L-weakly compact operators (resp. almost M-weakly compact and M-weakly compact operators). © 2019, Springer Nature Switzerland AG.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/3832

Actions (login required)

View Item View Item